Body burning due to diabetes medicine.

Hello doctor,

I am diabetic from last 15 years. My problem is that whenever I consume diabetes medicine I feel like body is burning , recently I got heart attack and get angioplasty done. As per doctor prescriptions I’m consuming diabetes medicine glaycomet gp1 medicine two times in a day. My sugar level before fasting is 180 and after fasting is 250. This  body burning problem is  from last 15 year. I showed to many doctors but no result. when I stopped consuming medicine burning is stopped. Some time burning is unbearable. please help me

 

Body burning due to diabetes medicine.
Answered
Family Physician

Answer ( 1 )

  1. Hello, Thank you for posting your question on MediMetry. Your symptoms are pointing towards diabetic neuropathy which is due to nerve irritation.High blood sugar (glucose) can injure nerve fibers throughout your body, but diabetic neuropathy most often damages nerves in your legs and feet.. .
    You could take Tab Meconerve 500mcg once a day for one month. This will help in burning sensation.
    Best wishes